MAUDE Adverse Event Report: DEPUY ORTHOPAEDIC INC, 1818910 TRI-LOCK BPS SZ 7 HI OFFSET; TRILOCK HIP STEM : HIP FEMORAL STEM

DEPUY ORTHOPAEDIC INC, 1818910 TRI-LOCK BPS SZ 7 HI OFFSET; TRILOCK HIP STEM : HIP FEMORAL STEM
Catalog Number 101214070
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Tissue Damage (2104); Test Result (2695); Not Applicable (3189)
Date of Event 07/10/2012
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Attorney.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Litigation alleges that patient experienced serious physical injury, harm and damages.Doi: (b)(6) 2008 - dor: (b)(6) 2012; (right hip).Doi: (b)(6) 2009 - dor: (b)(6) 2012; (left hip).The sales rep has reported the revision surgery for the right side.Patient was revised to address increasing cobalt and chromium levels.Ppf and sticker sheets were received.Ppf alleges pseudotumor.The lawyer and law firm name are updated.Added stem for the previously alleges increasing cobalt and chromium levels.Doi: (b)(6) 2009 - dor: (b)(6) 2012; (left hip).
 
Additional Manufacturer Narrative
Product complaint # :(b)(4).Investigation summary : no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
TRI-LOCK BPS SZ 7 HI OFFSET
Common Device Name
TRILOCK HIP STEM : HIP FEMORAL STEM
Manufacturer (Section D)
DEPUY ORTHOPAEDIC INC, 1818910
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key7710052
Report Number1818910-2018-64979
Device Sequence Number906790
Product Code KWA
UDI-Device Identifier10603295001096
UDI-Public10603295001096
Combination Product (Y/N)N
PMA/510(K) Number
K073570
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2009
Device Explanted Year2012
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/28/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number101214070
Initial Date Received by Manufacturer 06/28/2018
Supplement Date Received by Manufacturer08/23/2018
Initial Report FDA Received Date07/23/2018
Supplement Report FDA Received Date09/17/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age55 YR
Patient Weight109